Identifying Nonlinear Relationships in Regression using the ACE Algorithm
Year of publication: |
2005
|
---|---|
Authors: | Wang, Duolao ; Murphy, Michael |
Published in: |
Journal of Applied Statistics. - Taylor & Francis Journals, ISSN 0266-4763. - Vol. 32.2005, 3, p. 243-258
|
Publisher: |
Taylor & Francis Journals |
Subject: | Alternating Conditional Expectation (ACE) algorithm | transformation | non-parametric regression | smoothing | Bayesian Information Criterion (BIC) |
-
Penalized likelihood regression for generalized linear models with non-quadratic penalties
Antoniadis, Anestis, (2011)
-
Balakrishnan, N., (2015)
-
Balakrishnan, N., (2013)
- More ...
-
Murphy, Michael, (2000)
-
Murphy, Michael, (1996)
-
Reexamining the dominance of birth cohort effects on mortality
Murphy, Michael, (2010)
- More ...